# SDR CALA2020021200376

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N6244
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01361 REV G R1 DOOR SKIN DOUBLER THROUGH LI GHTNING HOLE GOUGE AS MARKED 034-004.REF. ST. ENGINEERING N/R 0087711 CHECKED LIMITS TO GOUGE AT R1 DOOR SKIN DOUBLER,THROUGH LIGHTING HOLE; L=.50" W=.25" D=.023". OUT OF LIMITS IAW B757-300 SRM 52- 10-01,FIG 101,DETAIL VI.REPAIRED INNER DOUBLER IAW B757-300 SRM 52-10-01 REPAIR 6 PG 201,FIG 201. REPAIR IS A CATEGORY B REPAIR AND REQUIRES INSPECTION IAW B757-300 SRM 52-10-01 REPAIR 6, PG 206 TABLE II.  CREATED DIP TO REINSPECT REPAIR PER SRM 52-10-01, REPAIR 6, PAGE 206, TABLE II. ACCOMPLISH LFEC BEGINING 12000 FC AFTER REPAIR ACCP, AND EVERY 12000 FC THEREAFTER. SKIN DOUBLER ON 1R DOOR PER PART 6 REPAIR OF SRM.. INSPECTION THRESHOLD 12000 CYCLES AFTER REPAIR IS DONE WITH 12000 INTERVAL INSPECTION. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
